# SDR ASAA1149220

- Difficulty date: February 13, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Web
- Part number: 654752644
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR INBOARD BALANCE BAY INBOARD WALL CHAFED.  REMOVED AND REPLACED RIGHT ELEVATOR INBOARD BALANCE BAY INBOARD WALL IAW B737 400 SRM 51 40 02.
